MathSciNet Relay Station
MathSciNet bibliographic data
MR671656 (84c:57027) 57R67 (53C20 57R19)
Farrell, F. T.; Hsiang, W. C. The stable topological-hyperbolic space form problem for complete manifolds of finite volume. Invent. Math. 69 (1982), no. 1, 155–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement